AMS eContent Search Results
Matches for: msc=(22F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Lucas Fresse and Ivan Penkov. Orbit duality in ind-varieties of maximal generalized flags. Trans. Moscow Math. Soc. 78 (2017) 131-160.
Abstract, references, and article information   
View Article: PDF

[2] Maciej Bocheński and Aleksy Tralle. On solvable compact Clifford-Klein forms. Proc. Amer. Math. Soc. 145 (2017) 1819-1832.
Abstract, references, and article information   
View Article: PDF

[3] Lei Yang. Equidistribution of expanding curves in homogeneous spaces and Diophantine approximation on square matrices. Proc. Amer. Math. Soc. 144 (2016) 5291-5308.
Abstract, references, and article information   
View Article: PDF

[4] Mark Green and Phillip Griffiths. Reduced limit period mappings and orbits in Mumford-Tate varieties. Contemporary Mathematics 647 (2015) 19-77.
Book volume table of contents   
View Article: PDF

[5] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. V. Losev. On complex weakly commutative homogeneous spaces. Trans. Moscow Math. Soc. 67 (2006) 199-223. MR 2301594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luiz A. B. San Martin. Maximal semigroups in semi-simple Lie groups. Trans. Amer. Math. Soc. 353 (2001) 5165-5184. MR 1852099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Barak Weiss. Unique ergodicity on compact homogeneous spaces. Proc. Amer. Math. Soc. 129 (2001) 585-592. MR 1800240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1